# SDR IPXA2021062871033

- Difficulty date: May 29, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75582
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E UPPER SKIN IS GOUGED BETWEEN STA. XOS. 1187 TO 1191 & 10" FWD FROM AFT EDGE.REPAIRED R/H WING FIXED L/E UPPER SKIN BETWEEN STA. XOS. 1187 TO 1191 & 10" FWD. FROM AFT EDGE IAW SRM 57-40-01 REPAIR 16. (MAJOR)
